# SDR DALA1168080919

- Difficulty date: May 31, 2009
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- Aircraft time: 55,519 hours, 43,132 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET ON I/B SIDE OF LT WING L/E FORMER AT APPROXIMATELY XRS 416  IS CRACKED.
